# SDR 2005FA0001298

- Difficulty date: December 9, 2004
- Submitted: September 18, 2005
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 4,956 hours
- Engine: Cont TSIO520*
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: DOF10300B
- Part serial: D050589
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

OVERHAULED ALTERNATOR FAILED IN FLIGHT AFTER 351 HOURS IN SERVICE.
